MathSciNet Relay Station
MathSciNet bibliographic data
MR2754339 35K40 (35A20 35B44 35C06 35Q35 76D03 76D05)
Hou, Thomas Y.; Li, Congming; Shi, Zuoqiang; Wang, Shu; Yu, Xinwei On singularity formation of a nonlinear nonlocal system. Arch. Ration. Mech. Anal. 199 (2011), no. 1, 117–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement